# SDR FDEA201205071752

- Difficulty date: May 7, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141N842232
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM RT SIDE IS CORRODED ON THE BOTTOM SIDE AT BS 365-377.   R & R WITH CREASEBEAM FABRICATED IAW DWG 141N8422, SHT 1, REV R AND INSTALLED IAW SRM 51-40-02, REV 105 AND DWG 141N8422 SHT 1, REV R.  REPAIR IS CLASSIFIED AS MAJOR.
